# SDR DL72L960238

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504DA
- Make and model: Boeing 727232
- Aircraft serial: 21306
- Engine: Pwa JT8D15
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Prbc
- Part number: 754001351
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF, GOT COMPRESSOR STALL NR 2 ENGINE.  INSPECTED INLET AND EXHAUST, ALL OK.  RAN ENGINE TO TAKEOFF POWER, ALL CKS NORMAL, BUT ON DECEL GOT COMPRESSOR STALL AT 80 TO 85 N2.  REPLACED PRBC, RAN ENGINE PER PFHB TEST-E AND ALL CKS GOOD.
